Home » Frequently asked Questions on Health » Does intake of aspirin during pregnancy lead to a miscarriage?

Does intake of aspirin during pregnancy lead to a miscarriage?

Q: My wife is 29 years old and is in the third month of her pregnancy. We have a 9 years old daughter. After her first pregnancy she used Copper T. Her second pregnancy resulted in a miscarriage due to unknown reasons. Her current pregnancy's scan and other reports are normal. I read in the newspaper that aspirin leads to miscarriage. I am very worried as my wife is taking Aspisol 150 mg since her conception, as per the advise of doctors. When I brought this to the doctor's notice, she reduced the dose to 50 mg. Will aspirin have any adverse effect on the child?

A:You have not given the reasons for your wife being prescribed aspirin. Hence a considered response is not possible. Please do not rely on lay press for information on the efficacy and side effects of medicines. There is no prohibition on the use of aspirin during early pregnancy. However aspirin should not be used at term (i.e. 3rd trimester of pregnancy).

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------